# SDR AWXA200601889

- Difficulty date: October 20, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 76,097 hours, 29,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N8338U25
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - R2 DOOR UPPER HINGE INTERCOSTAL RADIUS CRACKED 2 PLACES, BS 686, S11R.  REPLACED R2 DOOR UPPER HINGE INTERCOSTAL, BS 686, S11R PER TASKCARD M1C53606.
